Erratum “Algebraic K-theory and etale cohomology”
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 22 (1989) no. 4, p. 675-677
@article{ASENS_1989_4_22_4_675_0,
     author = {Thomason, R. W.},
     title = {Erratum ``Algebraic $K$-theory and etale cohomology''},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {4},
     year = {1989},
     pages = {675-677},
     doi = {10.24033/asens.1596},
     zbl = {0714.14006},
     mrnumber = {91j:14013},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1989_4_22_4_675_0}
}
Thomason, R. W. Erratum “Algebraic $K$-theory and etale cohomology”. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 22 (1989) no. 4, pp. 675-677. doi : 10.24033/asens.1596. http://www.numdam.org/item/ASENS_1989_4_22_4_675_0/